MathSciNet Relay Station
MathSciNet bibliographic data
MR274608 20.80
Fields, K. L. On the Schur subgroup. Bull. Amer. Math. Soc. 77 1971 477–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement